Alert archive / Ohio / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Cleveland, OH

June 25, 2009Ashtabula County, Trumbull County, Ohio

NWS Cleveland, OH issued this flash flood warning at Jun 25, 2009, 4:29 PM EDT for Ashtabula County, Trumbull County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2009, 4:29 PM EDT (20:29 UTC)
Expired
Jun 25, 2009, 7:30 PM EDT
In force
3 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Ashtabula County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCLE 252029
FFWCLE
OHC007-155-260200-
/O.NEW.KCLE.FF.W.0007.090625T2029Z-090626T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
429 PM EDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN TRUMBULL COUNTY IN NORTHEAST OHIO
  SOUTHERN ASHTABULA COUNTY IN NORTHEAST OHIO

* UNTIL 1000 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. OVER THREE INCHES OF RAIN PER HOUR IS POSSIBLE WITH 
THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KINSMAN...ORWELL...ROAMING SHORES AND ROCK CREEK.

STREAMS IMPACTED INCLUDE ROCK CREEK...PYMATUNING CREEK...AND 
MOSQUITO CREEK ABOVE MOSQUITO CREEK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...DRAINAGE DITCHES...AND STREAMS. FLOODING IS LIKELY ALONG LOW
LYING ROADS AND FARMLAND. NEVER DRIVE ACROSS A FLOODED ROAD. TURN
AROUND...DONT DROWN

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CLEVELAND.

&&

LAT...LON 4166 8058 4140 8055 4141 8084 4167 8088

$$

ASTIFAN
1 follow-up statement
000 
WGUS71 KCLE 252330
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EDT THU JUN 25 2009

OHC007-155-252344-
/O.CAN.KCLE.FF.W.0007.000000T0000Z-090626T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-ASHTABULA OH-
730 PM EDT THU JUN 25 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ASHTABULA
AND NORTHEASTERN TRUMBULL COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. 

MINOR FLOODING WAS REPORTED ALONG ROUTE 322 IN SOUTHERN ASHTABULA 
COUNTY...BUT HAS SINCE RECEDED.

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN CLEVELAND.

LAT...LON 4166 8058 4140 8055 4141 8084 4167 8088

$$

ASTIFAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:26 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 25, 3:26 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT THU JUN 25 2009

.SYNOPSIS...
A WEAK COLD FRONT LOCATED FROM MICHIGAN TO WISCONSIN WILL MOVE ACROSS
THE REGION TONIGHT. HIGH PRESSURE WILL RETURN FOR FRIDAY AND SATURDAY.
ANOTHER COLD FRONT WILL MOVE ACROSS THE LOCAL AREA ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CURRENTLY TAPPING THE VERY UNSTABLE ATMOSPHERE AS CONVECTION
CONTINUES TO DEVELOP OVER NORTHERN OHIO...ACROSS MICHIGAN AND OVER
THE EASTERN END OF LAKE ERIE MOVING INTO INTO NW PAWRN NY. EXPECT
TO SEE A CONTINUED DAMAGING WIND AND 1 INCH HAIL THREAT.

EXPECT THE SEVERE CONVECTION TO CONTINUE THROUGH AT LEAST MID
EVENING BEFORE GRADUALLY DISSIPATING NEAR OR SLIGHTLY AFTER
MIDNIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
AN AREA OF HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TONIGHT
INTO SATURDAY WITH SLIGHTLY DRIER AND COOLER AIR FILTERING INTO
THE REGION. IT WILL BE 6 TO 10 DEGREES COOLER FOR MOST LOCATIONS
ON FRIDAY. THIS AREA OF HIGH PRESSURE WILL SLIDE EASTWARD ON SUNDAY AS
THE NEXT STRONGER COLD FRONT MOVES TOWARD THE AREA. NEXT ROUND OF
THUNDERSTORMS WILL MOVE INTO THE REGION SATURDAY NIGHT INTO
SUNDAY. WILL THEN MONITOR THE MOVEMENT OF UPPER LEVEL LOW PRESSURE
AS IT SLOWLY DRIFTS INTO THE CENTRAL GREAT LAKES.

ANOTHER WARM DAY IS EXPECTED ON SATURDAY THEN BACK VERY CLOSE TO
SEASONAL AVERAGES FOR SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LATEST MODELS CONTINUE TO SHOW SOME DIFFERENCES IN THE LONG TERM
PERIOD. HOWEVER...ALL SHOW AN UPPER LEVEL LOW SETTING UP JUST NE
OF THE AREA. CYCLONIC FLOW AND UNUSUALLY COLD TEMPERATURES ALOFT
WILL COMBINE TO CREATE ON AND OFF INSTABILITY SHRA. THUNDER WILL
BE A CONCERN TOO...ESPECIALLY MONDAY. BEST CHANCES FOR PRECIP APPEAR
TO BE MONDAY AND TUESDAY BUT PRECIP COULD LINGER INTO WEDNESDAY AS
WELL. BEST CHANCES WILL BE ACROSS NE OH AND NW PA BUT A SHRA
CANNOT BE RULED OUT ANYWHERE ACROSS THE LOCAL AREA. THIS UPPER LOW
WILL BRING A DISTINCT AIRMASS CHANGE AND TEMPERATURES DURING MOST
OF THE PERIOD WILL AVERAGE BELOW NORMAL.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
TRICKY FORECAST FOR THIS AFTERNOON. THUNDERSTORM POTENTIAL IS THE
MAIN CHALLENGE. WILL GIVE ALL SITES A 2 OR 3 HOUR TEMPO PERIOD FOR
THUNDER. CU JUST NOW STARTING TO FORM. HERE AT KCLE...THESE CU ARE
HAVING A TOUGH TIME. THEY DEVELOP TO ALMOST MODERATE CU STAGE THEN
FALL APART. THIS IS LIKELY BECAUSE IT IS STILL RELATIVELY DRY
ALOFT. WE SHOULD EVENTUALLY BE ABLE TO OVERCOME THIS DRIER AIR AS
THE LOWER ATMOSPHERE CONTINUES TO DESTABILIZE. ACTIVITY CURRENTLY
MOVING ACROSS EASTERN LERI SHOULD JUST MISS KERI THE NEXT HOUR OR
SO. EXPECT RAPID DEVELOPMENT LATER THIS AFTERNOON. ACTIVITY SHOULD
BE SCATTERED IN NATURE WITH NO MORE THAN 40 OR 50 PERCENT COVERAGE
EXPECTED. FIRST STORMS SHOULD GO UP IN KTOL AREA BY 21Z OR SO AND
ACROSS THE REMAINDER OF THE AREA BY EARLY EVENING. WILL LIKELY
MAKE SOME LAST MINUTE TWEAKS TO TIMING. PRECIP SHOULD WIND DOWN
QUICKLY THIS EVENING WITH SOME PATCHY MVFR FOG LATE. LAKE BREEZE
SHOULD MAKE IT THROUGH KCLE THE NEXT HOUR OR SO.

OUTLOOK...GENERALLY VFR EXCEPT FOR SOME DAYBREAK MVFR FOG/HAZE
THROUGH SATURDAY. SUNDAY MORNING ANOTHER COLD FRONT WILL BRING
POSSIBLE MVFR CONDITIONS.

&&

.MARINE...
FRONT NORTH OF LAKE ERIE WILL PUSH ACROSS LAKE THIS EVENING.  SOME
SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...DAMAGING
WINDS AND LARGE HAIL IS POSSIBLE. WINDS WILL TURN TO THE NORTHWEST
OVERNIGHT.  EXPECT CHOPPY CONDITIONS TOMORROW...BUT SHOULD REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA. LIGHT WINDS THROUGH SATURDAY AS
HIGH PRESSURE MOVES OVER THE LAKE.  NEXT COLD FRONT PUSHES ACROSS
THE LAKE LATE SUNDAY.  WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...DJB
Hazardous weather outlook, Jun 25, 12:06 PM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1206 PM EDT THU JUN 25 2009

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-261615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1206 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA FOR THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT HAIL
AROUND 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE.

A VERY UNSTABLE ATMOSPHERE WILL BE LOCATED OVER SOUTHERN MICHIGAN
INTO NORTHWESTERN OHIO THIS AFTERNOON. AN APPROACHING COLD FRONT
WILL ASSIST IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS AROUND
4 PM ACROSS NORTHWESTERN OHIO. THESE THUNDERSTORMS WILL MOVE TO
THE SOUTH AND SOUTHEAST INTO THE EVENING AND COULD PRODUCE SOME
LOCALLY HEAVY RAINFALL.

ANOTHER AREA OF THUNDERSTORMS ACROSS SOUTHERN ONTARIO WILL MOVE
ACROSS THE EAST END OF LAKE ERIE AND MAY BRING A DAMAGING WIND
THREAT TO NORTHWESTERN PENNSYLVANIA FOR EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 25, 2:32 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
232 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 W BRUNSWICK           41.25N 81.86W
06/25/2009  E0.88 INCH       MEDINA             OH   NWS EMPLOYEE

&&

ASTIFAN
Local storm report, Jun 25, 2:39 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             BRUNSWICK               41.25N 81.82W
06/25/2009  E0.88 INCH       MEDINA             OH   AMATEUR RADIO

            303 AND LAUREL ROAD

&&

ASTIFAN
Local storm report, Jun 25, 2:43 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             BRUNSWICK               41.25N 81.82W
06/25/2009  E1.00 INCH       MEDINA             OH   PUBLIC

0240 PM     TSTM WND DMG     3 E BRUNSWICK           41.25N 81.76W
06/25/2009                   MEDINA             OH   PUBLIC

            LARGE TREE BRANCHES DOWN IN HINCKLEY

&&

ASTIFAN
Local storm report, Jun 25, 3:29 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             MANTUA                  41.28N 81.22W
06/25/2009  E0.75 INCH       PORTAGE            OH   PUBLIC

&&

ASTIFAN
Local storm report, Jun 25, 4:04 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             WEST SALEM              40.97N 82.11W
06/25/2009  E0.75 INCH       WAYNE              OH   PUBLIC

&&
Local storm report, Jun 25, 4:06 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             5 SE WEST SALEM         40.92N 82.04W
06/25/2009  E0.75 INCH       WAYNE              OH   PUBLIC

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:17 PM EDTSevere Thunderstorm WarningCLEMedina43 min
Jun 25, 2:31 PM EDTSpecial Marine WarningCLE68 min
Jun 25, 3:12 PM EDTSevere Thunderstorm WarningCLEPortage48 min
Jun 25, 3:25 PM EDTAreal Flood AdvisoryCLEGeauga, Portage3 hr
Jun 25, 3:40 PM EDTSevere Thunderstorm WarningCLEWayne50 min
Jun 25, 3:55 PM EDTFlash Flood WarningCLEGeauga, Portage4 hr
Jun 25, 4:09 PM EDTFlash Flood WarningCLEWayne5 hr
Jun 25, 4:21 PM EDTSpecial Marine WarningCLE114 min
Jun 25, 4:24 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull51 min
Jun 25, 5:02 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky58 min
Jun 25, 5:15 PM EDTSpecial Marine WarningCLE2 hr
Jun 25, 5:27 PM EDTSevere Thunderstorm WarningCLEErie, Lorain, Sandusky63 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood40 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Lorain, Summit53 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain, Seneca39 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCLESandusky46 min
Jun 25, 6:37 PM EDTSevere Thunderstorm WarningCLEAshland, Medina, Summit, Wayne68 min
Jun 25, 6:40 PM EDTSevere Thunderstorm WarningCLELucas65 min
Jun 25, 6:53 PM EDTSevere Thunderstorm WarningCLECrawford, Richland67 min
Jun 25, 6:54 PM EDTSpecial Marine WarningCLE96 min
Jun 25, 6:58 PM EDTSevere Thunderstorm WarningCLEPortage, Summit62 min
Jun 25, 7:08 PM EDTFlash Flood WarningCLELucas3 hr
Jun 25, 7:08 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot67 min
Jun 25, 7:17 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Wayne58 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne81 min
Jun 25, 7:43 PM EDTSevere Thunderstorm WarningCLELucas, Wood62 min
Jun 25, 7:53 PM EDTSpecial Marine WarningCLE82 min

Nearby

Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.